# SDR REXA2015060800588

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR PAX DOOR OPENING MID CAP ANGLE CORRODED.  EVALUATED 010 MID CAP ANGLE FOUND TO BE OUT OF LIMITS.  CORRODED AREAS .053 DEPTH REM.  MATCH DRILLED NEW ANGLE & INSTALLED IAW SRM 53-21-23,51-40-11 & AMM 20-21-00 TOOL EXQ 5121 SCREW GUN CVT306-1.
